Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 123, Number 6
HTML articles powered by AMS MathViewer

A new duality theorem for semisimple modules and characterization of Villamayor rings
Carl Faith and Pere Menal PDF
Proc. Amer. Math. Soc. 123 (1995), 1635-1637
$\textbf {Q}(t)$ and $\textbf {Q}((t))$-admissibility of groups of odd order
Burton Fein and Murray Schacher PDF
Proc. Amer. Math. Soc. 123 (1995), 1639-1645
Krull dimension of modules and involutive ideals
S. C. Coutinho PDF
Proc. Amer. Math. Soc. 123 (1995), 1647-1654
Equivalence of $G$-algebras for abelian $G$
Alexandre Turull PDF
Proc. Amer. Math. Soc. 123 (1995), 1655-1660
Portraits of frames
Akram Aldroubi PDF
Proc. Amer. Math. Soc. 123 (1995), 1661-1668
Dense sets of diagonalizable matrices
D. J. Hartfiel PDF
Proc. Amer. Math. Soc. 123 (1995), 1669-1672
Skew polynomial extensions of commutative Noetherian Jacobson rings
K. R. Goodearl and E. S. Letzter PDF
Proc. Amer. Math. Soc. 123 (1995), 1673-1680
Noetherian subrings of power series rings
Da Qing Wan PDF
Proc. Amer. Math. Soc. 123 (1995), 1681-1686
Best constants for two nonconvolution inequalities
Michael Christ and Loukas Grafakos PDF
Proc. Amer. Math. Soc. 123 (1995), 1687-1693
Oscillatory singular integrals on Hardy spaces associated with Herz spaces
Shan Zhen Lu and Da Chun Yang PDF
Proc. Amer. Math. Soc. 123 (1995), 1695-1701
Dynamics of typical continuous functions
Hervé Lehning PDF
Proc. Amer. Math. Soc. 123 (1995), 1703-1707
The diameter conjecture for quasiconformal maps is true in space
Juha Heinonen PDF
Proc. Amer. Math. Soc. 123 (1995), 1709-1718
Some weakly inner automorphisms of the Cuntz algebras
Sze-Kai Tsui PDF
Proc. Amer. Math. Soc. 123 (1995), 1719-1725
Condition $\mathcal {B}$ and Baire $1$ generalized derivatives
Udayan B. Darji, Michael J. Evans and Richard J. O’Malley PDF
Proc. Amer. Math. Soc. 123 (1995), 1727-1736
A note on Morita equivalence of twisted $C^ *$-dynamical systems
S. Kaliszewski PDF
Proc. Amer. Math. Soc. 123 (1995), 1737-1740
Triangular truncation and normal limits of nilpotent operators
Don Hadwin PDF
Proc. Amer. Math. Soc. 123 (1995), 1741-1745
Contractive projections in nonatomic function spaces
Beata Randrianantoanina PDF
Proc. Amer. Math. Soc. 123 (1995), 1747-1750
$\sigma$-weakly closed modules of certain reflexive operator algebras
Pei Xin Chen PDF
Proc. Amer. Math. Soc. 123 (1995), 1751-1756
Bounded point evaluations and polynomial approximation
James E. Thomson PDF
Proc. Amer. Math. Soc. 123 (1995), 1757-1761
Operator ideals and operator spaces
D. Benjamin Mathes and Vern I. Paulsen PDF
Proc. Amer. Math. Soc. 123 (1995), 1763-1772
Invariant subspaces for positive operators acting on a Banach space with basis
Y. A. Abramovich, C. D. Aliprantis and O. Burkinshaw PDF
Proc. Amer. Math. Soc. 123 (1995), 1773-1777
Normal derivations in norm ideals
Fuad Kittaneh PDF
Proc. Amer. Math. Soc. 123 (1995), 1779-1785
On the multiple points of certain meromorphic functions
J. K. Langley PDF
Proc. Amer. Math. Soc. 123 (1995), 1787-1795
$\epsilon$-isometric embeddings
Songwei Qian PDF
Proc. Amer. Math. Soc. 123 (1995), 1797-1803
Fractional powers of momentum of a spectral distribution
M. Jazar PDF
Proc. Amer. Math. Soc. 123 (1995), 1805-1813
The composition of operator-valued measurable functions is measurable
A. Badrikian, G. W. Johnson and Il Yoo PDF
Proc. Amer. Math. Soc. 123 (1995), 1815-1820
The Hausdorff dimension of graphs of density continuous functions. II
Zoltán Buczolich and Krzysztof Ostaszewski PDF
Proc. Amer. Math. Soc. 123 (1995), 1821-1825
Almost periodic solutions of periodic systems governed by subdifferential operators
Mitsuharu Ôtani PDF
Proc. Amer. Math. Soc. 123 (1995), 1827-1832
Existence and nonexistence of positive eigenfunctions for the $p$-Laplacian
P. A. Binding and Y. X. Huang PDF
Proc. Amer. Math. Soc. 123 (1995), 1833-1838
Isometries of unbounded Fredholm modules over reduced group $C^ \ast$-algebras
Efton Park PDF
Proc. Amer. Math. Soc. 123 (1995), 1839-1843
On spectral properties of perturbed operators
M. Thamban Nair PDF
Proc. Amer. Math. Soc. 123 (1995), 1845-1850
Isomorphisms of standard operator algebras
Peter Šemrl PDF
Proc. Amer. Math. Soc. 123 (1995), 1851-1855
Omitted values in domains of normality
Walter Bergweiler and Steffen Rohde PDF
Proc. Amer. Math. Soc. 123 (1995), 1857-1858
Regular operator convergence and nonlinear equations involving numerical ranges
Ram U. Verma PDF
Proc. Amer. Math. Soc. 123 (1995), 1859-1864
Approximating topological metrics by Riemannian metrics
Steven C. Ferry and Boris L. Okun PDF
Proc. Amer. Math. Soc. 123 (1995), 1865-1872
Some complete Ricci-flat Kähler metrics in $\textbf {C}\textrm {P}^ 2$
Chun Chung Hsieh PDF
Proc. Amer. Math. Soc. 123 (1995), 1873-1877
On the cofinality of the smallest covering of the real line by meager sets. II
Tomek Bartoszyński and Haim Judah PDF
Proc. Amer. Math. Soc. 123 (1995), 1879-1885
Level crossings of a random polynomial with hyperbolic elements
K. Farahmand PDF
Proc. Amer. Math. Soc. 123 (1995), 1887-1892
On a theorem of Hartman and Wintner
P. W. Millar PDF
Proc. Amer. Math. Soc. 123 (1995), 1893-1896
Pitt’s inequality and the uncertainty principle
William Beckner PDF
Proc. Amer. Math. Soc. 123 (1995), 1897-1905
Periodicity and indecomposability
W. T. Ingram PDF
Proc. Amer. Math. Soc. 123 (1995), 1907-1916
Uniqueness of maximal entropy odd orbit types
William Geller and Benjamin Weiss PDF
Proc. Amer. Math. Soc. 123 (1995), 1917-1922
Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds
Minoru Murata PDF
Proc. Amer. Math. Soc. 123 (1995), 1923-1932
Mayer-Vietoris formula for the determinant of a Laplace operator on an even-dimensional manifold
Yoonweon Lee PDF
Proc. Amer. Math. Soc. 123 (1995), 1933-1940
Free involutions on $E_ {4m}$ lattices
Wojtek Jastrzebowski PDF
Proc. Amer. Math. Soc. 123 (1995), 1941-1945
Antipodal coincidence for maps of spheres into complexes
Marek Izydorek and Jan Jaworowski PDF
Proc. Amer. Math. Soc. 123 (1995), 1947-1950
Unique integrability of continuous $k$-plane fields
Patrick D. McSwiggen PDF
Proc. Amer. Math. Soc. 123 (1995), 1951-1954
Normalizing elements in PI rings
Robert M. Guralnick, J. Chris Robson and Lance W. Small PDF
Proc. Amer. Math. Soc. 123 (1995), 1955-1957